Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/17939

Title: Convergence of adapted sequences with values in a Banach or Fréchet space
Authors: EGGHE, Leo
Issue Date: 1982
Citation: Bulletin de la Société Mathématique de Belgique, Série A, 34 (2), p. 133-144
URI: http://hdl.handle.net/1942/17939
ISSN: 0771-1204
Category: A2
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.